MathSciNet Relay Station
MathSciNet bibliographic data
MR1800957 (2001j:60055) 60F10 (60F15 60F17 60H10)
Makhno, Sergey Ya. Functional iterated logarithm law for stochastic equations. Stochastics Stochastics Rep. 70 (2000), no. 3-4, 221–239.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement